Works matching DE "PIECEWISE constant approximation"
Results: 174
Adaptive display images.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 1, doi. 10.1142/S0219530519410112
- By:
- Publication type:
- Article
A Stabilized Crouzeix-Raviart Element Method for Coupling Stokes and Darcy-Forchheimer Flows.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1070, doi. 10.1002/num.22129
- By:
- Publication type:
- Article
Stability analysis of parabolic partial differential equations with piecewise continuous arguments.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 2, p. 531, doi. 10.1002/num.22113
- By:
- Publication type:
- Article
Analytical and numerical stability of partial differential equations with piecewise constant arguments.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 1, p. 1, doi. 10.1002/num.21789
- By:
- Publication type:
- Article
A graph approach for the construction of high order divergence-free Raviart-Thomas finite elements.
- Published in:
- Calcolo, 2018, v. 55, n. 4, p. 1, doi. 10.1007/s10092-018-0284-1
- By:
- Publication type:
- Article
Stability analysis of a predator-prey model with piecewise constant argument of generalized type using lyapunov functions.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 3, p. 297, doi. 10.1007/s10958-014-2144-0
- By:
- Publication type:
- Article
Minimizing Piecewise-Concave Functions Over Polyhedra.
- Published in:
- Mathematics of Operations Research, 2018, v. 43, n. 2, p. 580, doi. 10.1287/moor.2017.0873
- By:
- Publication type:
- Article
A singularly perturbed differential equation with piecewise constant argument of generalized type.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1680, doi. 10.3906/mat-1704-19
- By:
- Publication type:
- Article
Exponential stability of periodic solutions of recurrent neural networks with functional dependence on piecewise constant argument.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 272, doi. 10.3906/mat-1606-138
- By:
- Publication type:
- Article
Flip and Neimark-Sacker bifurcation in a differential equation with piecewise constant arguments model.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 4, p. 763, doi. 10.1080/10236198.2016.1277214
- By:
- Publication type:
- Article
APPLICATION OF SPLINE FUNCTIONS AND WALSH FUNCTIONS IN PROBLEMS OF PARAMETRIC IDENTIFICATION OF LINEAR NONSTATIONARY SYSTEMS .
- Published in:
- Radio Electronics, Computer Science, Control, 2023, n. 2, p. 166, doi. 10.15588/1607-3274-2023-2-17
- By:
- Publication type:
- Article
ON A VORTICITY-BASED FORMULATION FOR REACTION-DIFFUSION-BRINKMAN SYSTEMS.
- Published in:
- Networks & Heterogeneous Media, 2018, v. 13, n. 1, p. 69, doi. 10.3934/nhm.2018004
- By:
- Publication type:
- Article
EXPLICIT SOLUTIONS OF THE DIFFERENTIAL SYSTEMS AND MATHEMATICAL MODELLING IN THE ELECTROMAGNETISM. PART 1.
- Published in:
- ROMAI Journal, 2019, v. 15, n. 1, p. 45
- By:
- Publication type:
- Article
WEIGHTED PSEUDO ALMOST PERIODIC SOLUTIONS FOR DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 92, n. 2, p. 238, doi. 10.1017/S000497271500057X
- By:
- Publication type:
- Article
ALMOST AUTOMORPHIC SOLUTIONS FOR DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 1, p. 99, doi. 10.1017/S0004972713001020
- By:
- Publication type:
- Article
Periodic Solutions of Certain Differential Equations with Piecewise Constant Argument.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2015, v. 2015, p. 1, doi. 10.1155/2015/828952
- By:
- Publication type:
- Article
LOGIC-BASED SWITCHING ADAPTIVE CONTROL FOR CHAOTIC SYSTEM WITH UNKNOWN PARAMETERS.
- Published in:
- Control & Intelligent Systems, 2015, v. 43, n. 4, p. 191, doi. 10.2316/Journal.201.2015.4.201-2732
- By:
- Publication type:
- Article
Regularization for Continuously Observed Ordinal Response Variables with Piecewise-constant Functional Covariates.
- Published in:
- Quality & Reliability Engineering International, 2016, v. 32, n. 6, p. 2033, doi. 10.1002/qre.2037
- By:
- Publication type:
- Article
Computing the L<sub>∞</sub>-induced norm of linear time-invariant systems via Kernel approximation and its comparison with input approximation.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 5, p. 700, doi. 10.1049/iet-cta.2014.0453
- By:
- Publication type:
- Article
ANALYSIS OF TUMOR-IMMUNE RESPONSE MODEL BY USING CONFORMABLE FRACTIONAL ORDER DERIVATIVE.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2022, v. 18, n. 3, p. 393, doi. 10.56827/SEAJMMS.2022.1803.33
- By:
- Publication type:
- Article
Numerical investigation of interfacial mass transfer in two phase flows using the VOF method.
- Published in:
- Engineering Applications of Computational Fluid Mechanics, 2016, v. 10, n. 1, p. 100, doi. 10.1080/19942060.2015.1061555
- By:
- Publication type:
- Article
Family of piecewise expanding maps having singular measure as a limit of ACIMs.
- Published in:
- Ergodic Theory & Dynamical Systems, 2013, v. 33, n. 1, p. 158, doi. 10.1017/S0143385711000836
- By:
- Publication type:
- Article
QUASILINEAR RETARDED DIFFERENTIAL EQUATIONS WITH FUNCTIONAL DEPENDENCE ON PIECEWISE CONSTANT ARGUMENT.
- Published in:
- Communications on Pure & Applied Analysis, 2014, v. 13, n. 2, p. 929, doi. 10.3934/cpaa.2014.13.929
- By:
- Publication type:
- Article
Two level data aggregation protocol for prolonging lifetime of periodic sensor networks.
- Published in:
- Wireless Networks (10220038), 2019, v. 25, n. 6, p. 3623, doi. 10.1007/s11276-019-01957-0
- By:
- Publication type:
- Article
Approximations with piecewise constant fluxes for diffusion equations on polyhedral meshes: algorithms and applications.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2012, v. 27, n. 4, p. 339, doi. 10.1515/rnam-2012-0019
- By:
- Publication type:
- Article
APPROXIMATION ALGORITHMS FOR A VARIANT OF DISCRETE PIERCING SET PROBLEM FOR UNIT DISKS.
- Published in:
- International Journal of Computational Geometry & Applications, 2013, v. 23, n. 6, p. 461, doi. 10.1142/S021819591350009X
- By:
- Publication type:
- Article
Weighted pseudo almost periodic solutions of N-th order neutral differential equations with piecewise constant arguments.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 7, p. 1259, doi. 10.1007/s10114-014-3137-0
- By:
- Publication type:
- Article
The existence of pseudo-almost periodic solutions of third-order neutral differential equations with piecewise constant argument.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 5, p. 943, doi. 10.1007/s10114-013-0008-z
- By:
- Publication type:
- Article
PL DENSITY INVARIANT FOR TYPE II DEGENERATING K3 SURFACES, MODULI COMPACTIFICATION AND HYPER-KÄHLER METRIC.
- Published in:
- Nagoya Mathematical Journal, 2022, v. 247, p. 574, doi. 10.1017/nmj.2021.13
- By:
- Publication type:
- Article
Piecewise constant bounds for the solution of nonlinear Volterra-Fredholm integral equations.
- Published in:
- Computational & Applied Mathematics, 2012, v. 31, n. 2, p. 305, doi. 10.1590/S1807-03022012000200005
- By:
- Publication type:
- Article
Wiener-Hopf factorization technique for time-inhomogeneous finite Markov chains.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2021, v. 93, n. 1, p. 130, doi. 10.1080/17442508.2019.1708913
- By:
- Publication type:
- Article
Efficient training of physics‐informed neural networks via importance sampling.
- Published in:
- Computer-Aided Civil & Infrastructure Engineering, 2021, v. 36, n. 8, p. 962, doi. 10.1111/mice.12685
- By:
- Publication type:
- Article
Exponential synchronization of a Markovian jump complex dynamic network with piecewise-constant transition rates and distributed delay.
- Published in:
- Transactions of the Institute of Measurement & Control, 2019, v. 41, n. 9, p. 2535, doi. 10.1177/0142331218804005
- By:
- Publication type:
- Article
Synchronization control of complex dynamical networks with piecewise constant arguments.
- Published in:
- Transactions of the Institute of Measurement & Control, 2019, v. 41, n. 2, p. 540, doi. 10.1177/0142331218759494
- By:
- Publication type:
- Article
Adaptive wavelet collocation methods for image segmentation using TV-Allen-Cahn type models.
- Published in:
- Advances in Computational Mathematics, 2013, v. 38, n. 1, p. 101, doi. 10.1007/s10444-011-9227-y
- By:
- Publication type:
- Article
On the number of invariant measures for random expanding maps in higher dimensions.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2021, v. 41, n. 12, p. 5887, doi. 10.3934/dcds.2021100
- By:
- Publication type:
- Article
Dispersion relations for steady periodic water waves of fixed mean-depth with two rotational layers.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 9, p. 5149, doi. 10.3934/dcds.2019209
- By:
- Publication type:
- Article
Parameter identification of a class of nonlinear multidelay systems with piecewise constant delays.
- Published in:
- Asian Journal of Control, 2022, v. 24, n. 1, p. 367, doi. 10.1002/asjc.2466
- Publication type:
- Article
Improved Robust Stability Criteria for Time-Delay Lur'e System.
- Published in:
- Asian Journal of Control, 2017, v. 19, n. 1, p. 139, doi. 10.1002/asjc.1339
- By:
- Publication type:
- Article
Quantization Effect on Sliding Mode Control of Uncertain Dynamical Systems.
- Published in:
- Asian Journal of Control, 2016, v. 18, n. 3, p. 1142, doi. 10.1002/asjc.1173
- By:
- Publication type:
- Article
Nonrigid Point Cloud Registration Using Piecewise Tricubic Polynomials as Transformation Model.
- Published in:
- Remote Sensing, 2023, v. 15, n. 22, p. 5348, doi. 10.3390/rs15225348
- By:
- Publication type:
- Article
Image segmentation using active contours with modified convolutional virtual electric field external force with an edge-stopping function.
- Published in:
- PLoS ONE, 2020, v. 15, n. 3, p. 1, doi. 10.1371/journal.pone.0230581
- By:
- Publication type:
- Article
YAKUBOVICH'S THEOREM FOR IMPULSIVE DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT OF GENERALIZED TYPE.
- Published in:
- Miskolc Mathematical Notes, 2022, v. 23, n. 2, p. 579, doi. 10.18514/MMN.2022.3800
- By:
- Publication type:
- Article
CONVERGENCE OF THE SOLUTION OF AN IMPULSIVE DIFFERENTIAL EQUATION WITH PIECEWISE CONSTANT ARGUMENTS.
- Published in:
- Miskolc Mathematical Notes, 2013, v. 14, n. 3, p. 801, doi. 10.18514/MMN.2013.595
- By:
- Publication type:
- Article
Global behaviour of a predator–prey like model with piecewise constant arguments.
- Published in:
- Journal of Biological Dynamics, 2015, v. 9, n. 1, p. 159, doi. 10.1080/17513758.2015.1049225
- By:
- Publication type:
- Article
How to draw the graphs of the Exponential, Logistic, and Gaussian functions with pencil and ruler in an accurate way.
- Published in:
- Proyecciones - Journal of Mathematics, 2023, v. 42, n. 6, p. 1653, doi. 10.22199/issn.0717-6279-5936
- By:
- Publication type:
- Article
A systematic comparison of copy number alterations in four types of female cancer.
- Published in:
- BMC Cancer, 2016, v. 16, p. 1, doi. 10.1186/s12885-016-2899-4
- By:
- Publication type:
- Article
Quantum control with spectral constraints.
- Published in:
- Quantum Information Processing, 2014, v. 13, n. 2, p. 227, doi. 10.1007/s11128-013-0644-3
- By:
- Publication type:
- Article
Controllability and Observability for a Linear Time Varying System with Piecewise Constant Delay.
- Published in:
- Acta Applicandae Mathematicae, 2015, v. 136, n. 1, p. 193, doi. 10.1007/s10440-014-9954-4
- By:
- Publication type:
- Article
A modified gravitational search algorithm based on sequential quadratic programming and chaotic map for ELD optimization.
- Published in:
- Knowledge & Information Systems, 2015, v. 42, n. 3, p. 689, doi. 10.1007/s10115-013-0701-3
- By:
- Publication type:
- Article